Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

An extended table of roots of

$\displaystyle J'_n(x)Y'_n (\beta x)-J'_n(\beta x)Y'_n(x)=0.$


Authors: John F. Bridge and Stanley W. Angrist
Journal: Math. Comp. 16 (1962), 198-204
MSC: Primary 33.25
Corrigendum: Math. Comp. 18 (1964), 348-348.
MathSciNet review: 0146417
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] James Mcmahon, On the roots of the Bessel and certain related functions, Ann. of Math. 9 (1894/95), no. 1-6, 23–30. MR 1502177, 10.2307/1967501
  • [2] Rohn Truell, Concerning the roots of 𝐽_{𝑛′}(𝑥)𝑁_{𝑛′}(𝑘𝑥)-𝐽_{𝑛′}(𝑘𝑥)𝑁_{𝑛′}(𝑥)=0, J. Appl. Phys. 14 (1943), 350–352. MR 0008280
  • [3] H. B. Dwight, Table of roots for natural frequencies in coaxial type cavities, J. Math. Physics 27 (1948), 84–89. MR 0025250

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1962-0146417-9
Article copyright: © Copyright 1962 American Mathematical Society